Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Melbourne, FL

July 15, 2015Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 15, 2015, 3:14 PM EDT for Brevard County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 3:14 PM EDT (19:14 UTC)
Expired
Jul 15, 2015, 4:00 PM EDT
In force
46 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 31 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WUUS52 KMLB 151914
SVRMLB
FLC009-152000-
/O.NEW.KMLB.SV.W.0063.150715T1914Z-150715T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BREVARD COUNTY IN FLORIDA...

* UNTIL 400 PM EDT

* AT 312 PM EDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS 
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH DEVELOPING 
  OVER BREVARD COUNTY WHILE STILL OTHERS WERE MOVING INTO THE COUNTY 
  FROM THE WEST. THE MOST NOTABLE STORM WAS FORMING COCOA...AND 
  MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TITUSVILLE...ROCKLEDGE...COCOA...COCOA BEACH AND CAPE CANAVERAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2829 8061 2830 8061 2830 8062 2831 8062
      2834 8063 2826 8067 2839 8072 2826 8068
      2823 8085 2851 8087 2853 8078 2838 8073
      2854 8073 2857 8060 2842 8063 2842 8061
      2858 8057 2846 8052
TIME...MOT...LOC 1912Z 253DEG 10KT 2844 8064 

$$

DS
3 follow-up statements
301 
WWUS52 KMLB 151924
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT WED JUL 15 2015

FLC009-152000-
/O.CON.KMLB.SV.W.0063.000000T0000Z-150715T2000Z/
BREVARD FL-
324 PM EDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL BREVARD COUNTY...

AT 319 PM EDT...DOPPLER RADAR STILL INDICATED SEVERAL SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH NEAR COCOA...MERRITT ISLAND...AND CAPE CANAVERAL...MOVING EAST 
AT 10 MPH. STRONG TO SEVERE WIND GUSTS WILL IMPACT PARTS OF 
INTERSTATE 95...ROUTE 1...AND A1A IN NORTHERN BREVARD COUNTY AS THE 
STORMS MOVE TOWARD THE COAST AND OFFSHORE. 

OTHER LOCATIONS IMPACTED INCLUDE... TITUSVILLE...ROCKLEDGE...COCOA 
BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...DEADLY 
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

&&

LAT...LON 2829 8061 2830 8061 2830 8062 2831 8062
      2834 8063 2826 8067 2839 8072 2826 8068
      2823 8085 2851 8087 2853 8078 2838 8073
      2854 8073 2857 8060 2842 8063 2842 8061
      2858 8057 2846 8052
TIME...MOT...LOC 1919Z 253DEG 10KT 2845 8062 

$$

DS
362 
WWUS52 KMLB 151946
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EDT WED JUL 15 2015

FLC009-152000-
/O.CON.KMLB.SV.W.0063.000000T0000Z-150715T2000Z/
BREVARD FL-
346 PM EDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL BREVARD COUNTY...

AT 343 PM EDT...DOPPLER RADAR STILL INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR PORT CANAVERAL MOVING OFFSHORE. MOVEMENT WAS EAST 
AT 5 TO 10 MPH.

THE STORM WILL SOON WEAKEN AS IT TRANSITIONS SEAWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...DEADLY 
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

&&

LAT...LON 2829 8061 2830 8061 2830 8062 2831 8062
      2834 8063 2826 8067 2839 8072 2826 8068
      2830 8070 2850 8078 2853 8078 2839 8073
      2854 8073 2857 8060 2842 8063 2842 8061
      2858 8057 2846 8052
TIME...MOT...LOC 1943Z 253DEG 10KT 2847 8055 

$$

DS
548 
WWUS52 KMLB 151953
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT WED JUL 15 2015

FLC009-152002-
/O.EXP.KMLB.SV.W.0063.000000T0000Z-150715T2000Z/
BREVARD FL-
353 PM EDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BREVARD COUNTY
WILL EXPIRE AT 400 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND EXITED THE WARNED AREA MOVING OFFSHORE. THEREFORE THE 
WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2829 8061 2830 8061 2830 8062 2831 8062
      2834 8063 2826 8067 2839 8072 2826 8068
      2830 8070 2850 8078 2853 8078 2839 8073
      2854 8073 2857 8060 2842 8063 2842 8061
      2858 8057 2846 8052
TIME...MOT...LOC 1946Z 253DEG 10KT 2847 8055 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:46 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 15, 2:46 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT WED JUL 15 2015

.DISCUSSION...

CURRENT-TODAY...ANOTHER EARLY START TO CONVECTION TODAY WITH MORE
COVERAGE THAN THE PREVIOUS DAY. MICROBURST POTENTIAL HIGH WITH MANY
CELLS ALREADY EXHIBITING STRONG GUSTS AT THE SURFACE. OTHER THREATS
INCLUDE TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING. SCT-NMRS
COVERAGE MOVING EASTWARD WILL PUSH OFFSHORE AND DISSIPATE THIS
EVENING. CONSIDERABLE CLOUDINESS WILL GIVE WAY TO PARTLY CLOUDY
SKIES LATER TONIGHT. SOUTHWEST WINDS WILL FALL TO LIGHT. OVERNIGHT
LOWS WELL INTO THE 70S AGAIN.

THU-FRI...THE SURFACE RIDGE AXIS WILL REMAIN SUPPRESSED ACROSS SOUTH
FLORIDA AND THE FLORIDA STRAITS. SW-WSW FLOW CONTINUES EACH DAY BUT
IT WILL BE A BIT LIGHTER ON FRI...POSSIBLY ALLOWING FOR THE EAST
COAST SEA BREEZE TO DEVELOP BUT PUSH INLAND STILL LIKELY
DELAYED/LIMITED. NUMEROUS WORDING FOR SHRA/TSRA COVERAGE FORECAST
EACH DAY WITH THE EASTERN PENINSULA FAVORED STILL AGAIN FOR A
MAJORITY OF THE PRECIPITATION. THE MID-LEVEL RIDGE WILL EXPAND EAST
FROM TEXAS AND INTO THE DEEP SOUTH THROUGH THIS TIME BUMPING
TROUGHINESS INTO THE WESTERN ATLC. HIGHS CONTINUE IN THE LOW TO MID
90S AREAWIDE. LOWS WILL KEEP IN THE MIDDLE TO UPPER 70S.

...PREVIOUS EXTENDED FORECAST...

SAT-TUE...WINDS THRU THE COLUMN WILL DIMINISH THRU THE UPCOMING
WEEKEND AS A  WEAK REFLECTION OF THE DEPARTING TROF KEEPS THE ATLC
RIDGE AXIS FROM DRIFTING ANY FARTHER N THAN THE I-4 CORRIDOR.
MEANWHILE...THE ANTICYCLONE OVER THE DEEP SOUTH WILL TRY TO MERGE
WITH THE ATLC RIDGE...EVENTUALLY "MIXING IT UP" WITH THE REMNANT
TROF TO EFFECTIVELY COLLAPSE THE REGIONAL PGRAD THRU THE H100-H50
LYR. RESULTING MEAN WINDS WILL DIMINISH TO AOB 5KTS.

WITH SUCH WEAK ENVIRONMENTAL FLOW IN PLACE...BOTH EAST AND WEST
COAST SEA BREEZES WILL FORM BY MIDDAY AND PUSH WELL INLAND.
LINGERING WRLY WINDS THRU H100-H70 WILL ALLOW STORMS TO CONCENTRATE
MORE ON THE E FL COAST THRU THE WEEKEND...BUT WITH COVERAGE
DIMINISHING DUE TO LACK OF ANY MEANINGFUL STEERING WINDS. TEMPS NEAR
OR SLIGHTLY ABV AVG FOR MID SUMMER.

&&

.AVIATION...SCT-NMRS SHRA/TSRA MOVING ACROSS ECFL THIS AFTN. WITH
DRIER AIR ALOFT IT WILL NOT TAKE MUCH FOR LOCALLY STRONG DOWNBURST
WINDS...FROM QUICKLY INTENSIFYING PULSE STORMS. TEMPO IFR/MVFR
VSBYS/CIGS IN +TSRA.  ACTIVITY TO WIND DOWN THIS EVENING AS IT
PUSHES OFF THE COAST. THE WRF/GFS AGAIN HINT AT AN EARLY START TO
CONVECTION ON THE WCNTRL FL COAST FOR THU. NMRS SHRA/TSRA COVERAGE
EXPECTED THU AFTN OVER THE AREA. THE DEEPER SW/W FLOW CONTINUES INTO
THU.

&&

.MARINE...AFTERNOON-TONIGHT...SURFACE RIDGE AXIS REMAINS WELL SOUTH
OF THE AREA. SW/WSW FLOW 10-15 KTS NEAR SHORE AND 15 KTS WELL
OFFSHORE...POSSIBLY 15-20 KTS WELL OFFSHORE VOLUSIA COAST OVERNIGHT.
SEAS 1-2 FT NEAR SHORE AND 2-3 FT OFFSHORE...POTENTIALLY 3-4 FT WELL
OFFSHORE VOLUSIA COAST. GREATEST MARINE THREAT REMAINS OFFSHORE
MOVING SCATTERED-NUMEROUS STRONG STORMS WITH WIND GUSTS 40-55 KTS.

THU-SUN...PREVIOUS...GENERALLY FAVORABLE BOATING CONDS THRU THE
UPCOMING WEEKEND. ATLC RIDGE AXIS OVER THE FL STRAITS WILL SLOWLY
DRIFT NWD INTO CENTRAL FL AS A DEEP TROF E OF THE APPALACHIANS
PUSHES OFFSHORE AND LIFTS INTO THE N ATLC. GENTLE TO MODERATE S/SW
BREEZE THRU FRI...BCMG A LIGHT TO GENTLE SRLY BREEZE OVER THE
WEEKEND. WINDS BMCG S/SE ALONG THE COAST EACH AFTN WITH THE
FORMATION OF THE EAST COAST SEA BREEZE. PRIMARY MARINE THREAT WILL
BE AFTN/EVNG TSRAS MVG OFFSHORE CAPABLE OF GENERATING G35KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  91  75  90 /  30  60  30  50
MCO  76  92  75  90 /  20  60  20  60
MLB  75  90  76  90 /  10  60  30  50
VRB  74  91  74  90 /  10  60  30  50
LEE  77  91  78  91 /  30  50  20  60
SFB  76  93  76  91 /  30  60  20  60
ORL  76  91  77  90 /  20  60  20  60
FPR  74  90  73  91 /  10  60  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

GRIDS...SEDLOCK
RADAR/AVIATION....LASCODY
Hazardous weather outlook, Jul 15, 11:17 AM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1117 AM EDT WED JUL 15 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-152200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
1117 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED LIGHTNING STORMS WILL MOVE EAST AT 15 MPH ACROSS EAST
CENTRAL FLORIDA THIS AFTERNOON. A FEW STORMS WILL BECOME STRONG...
PRODUCING WIND GUSTS TO 50 MPH...FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED SHOWERS AND LIGHTNING STORMS WILL MOVE EAST AT 15 MPH
ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON.  THE STRONGEST STORMS
SHOULD PUSH ACROSS THE VOLUSIA AND BREVARD COAST THROUGH MID
AFTERNOON...THEN AFFECT THE TREASURE COAST LATE IN THE AFTERNOON. A
FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 TO
45 KNOTS AND FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE ATLANTIC HIGH PRESSURE RIDGE SOUTH OF THE STATE WILL MIGRATE
SLOWLY NORTHWARD BUT GENERALLY MAINTAIN A MOIST SOUTHWEST TO SOUTH
WIND FLOW INTO EARLY NEXT WEEK.  CONTINUED SCATTERED TO NUMEROUS
SHOWERS AND STORMS CAN BE EXPECTED EACH AFTERNOON AND EVENING. THE
PRIMARY THREATS WILL LIGHTNING STRIKES AND LOCALIZED MICROBURST
WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Special weather statement, Jul 15, 1:46 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
146 PM EDT WED JUL 15 2015

FLZ047-151815-
SOUTHERN BREVARD COUNTY FL-
146 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD COUNTY UNTIL
215 PM EDT...

AT 145 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MALABAR...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SATELLITE BEACH...MALABAR AND INDIALANTIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2790 8047 2793 8052 2801 8054 2800 8056
      2790 8051 2790 8052 2797 8068 2811 8062
      2808 8060 2808 8058 2818 8059 2806 8055
TIME...MOT...LOC 1745Z 205DEG 21KT 2800 8055

LASCODY
Special weather statement, Jul 15, 1:54 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
154 PM EDT WED JUL 15 2015

FLZ045-047-053-147-151900-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-
154 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHERN OSCEOLA COUNTIES UNTIL 300 PM EDT...

AT 153 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OAK
HILL TO BITHLO TO NEAR POINCIANA...AND MOVING EAST AT 15 TO 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MELBOURNE...TITUSVILLE...SAINT CLOUD...ROCKLEDGE AND COCOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

&&

LAT...LON 2874 8084 2861 8080 2862 8079 2872 8074
      2877 8081 2878 8073 2879 8074 2879 8073
      2846 8052 2828 8061 2857 8060 2830 8066
      2835 8068 2817 8062 2829 8069 2814 8065
      2814 8152
TIME...MOT...LOC 1753Z 275DEG 23KT 2883 8077 2819 8151

LASCODY
Local storm report, Jul 15, 1:55 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
155 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND GST     1 S MELBOURNE BEACH     28.05N 80.56W
07/15/2015  M46.00 MPH       AMZ552             FL   MESONET

&&

PG
Local storm report, Jul 15, 2:05 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
205 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     3 S INDIALANTIC         28.05N 80.56W
07/15/2015  M47 MPH          AMZ552             FL   MESONET

&&

PG
Local storm report, Jul 15, 2:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     2 E PINE GROVE          28.26N 81.15W
07/15/2015  M49 MPH          OSCEOLA            FL   MESONET

&&

PG
Special weather statement, Jul 15, 2:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
259 PM EDT WED JUL 15 2015

FLZ045-047-053-147-151945-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-
259 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...SOUTHEASTERN ORANGE AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 345 PM EDT...

AT 255 PM EDT...DOPPLER RADAR WAS TRACKING VERY STRONG THUNDERSTORMS
MOVING EAST ACROSS THE EASTERN PARTS OF ORANGE AND OSCEOLA COUNTIES
TOWARD BREVARD COUNTY. THESE STORMS MAY BECOME SEVERE AS THEY
TRANSITION TOWARD THE BREAVRD COUNTY COAST BETWEEN TITUSVILLE AND
PALM BAY. LISTEN FOR POSSIBLE WARNINGS.

MOVEMENT WAS EAST AT 10 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS...BUT
WILL BE CLOSELY MONITORED FOR SEVERE GUST POTENTIAL IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...TITUSVILLE...ROCKLEDGE AND COCOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2828 8061 2858 8060 2830 8066 2836 8068
      2834 8068 2817 8061 2827 8060 2801 8053
      2801 8106 2854 8109 2865 8081 2861 8080
      2871 8073 2868 8066 2873 8069 2870 8067
      2846 8052
TIME...MOT...LOC 1855Z 258DEG 9KT 2827 8099

DS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:35 PM EDTSpecial Marine WarningMLB55 min
Jul 15, 1:46 PM EDTSpecial Weather StatementMLBBrevard29 min
Jul 15, 1:54 PM EDTSpecial Weather StatementMLBBrevard66 min
Jul 15, 2:18 PM EDTSpecial Marine WarningMLB87 min
Jul 15, 2:36 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola39 min
Jul 15, 2:59 PM EDTSpecial Weather StatementMLBBrevard46 min
Jul 15, 4:25 PM EDTSpecial Weather StatementMLBMartin65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.